# SDR SWIA201437959

- Difficulty date: May 10, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 36,093 hours, 49,520 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support Angle
- Condition: Cracked
- Location: Frames 12-13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BETWEEN FRAMES 12 - 13 PILOTS SIDE JUST ABOVE RELAY BOX CRACKED.  C-CHECK, REPLACED SKIN SUPPORT ANGLE AT LT SIDE FUSELAGE BETWEEN FRAMES 12 AND 13 ABOVE RELAY BOX IAW SRM.
